А.А. Азамов, А.О. Бегалиев. Теорема существования и метод приближенного решения для уравнения Пфаффа с непрерывными коэффициентами ... С. 12-24

УДК 517.911.5

MSC: 34A12, 58A17

DOI: 10.21538/0134-4889-2021-27-3-12-24

Работа выполнена при поддержке Министерства инновационного развития Республики Узбекистан (проект ОТ-Ф4-84).

Рассматриваются уравнения Пфаффа с непрерывными коэффициентами. Индивидуальная задача Коши для уравнения Пфаффа преобразуется к равносильной системе интегральных уравнений специального типа, которая является переопределенной. Доказывается, что в случае гладких коэффициентов совместимость такой системы равносильна критерию интегрируемости Фробениуса. Излагается теорема существования решения для полученного типа интегральных уравнений методом ломаных Эйлера, позволяющим построить приближенное решение уравнения Пфаффа. Приводится также аналог теоремы Нагумо о единственности решения задачи Коши.

Ключевые слова: уравнение Пфаффа, интегральное уравнение, совместимость системы, критерий Фробениуса, теорема существования, ломаные Эйлера, теорема единственности, условие Нагумо

СПИСОК ЛИТЕРАТУРЫ

1.   Cartan E. Sur centaines expressions differentielles et le probleme de Pfaff. // Ann. Sci. deE, N.S. 1899. Vol. 16, no. 3. P. 239–332.

2.   Han C.K. Pfaffian systems of Frobenius type and solvability of generic overdetermined PDE systems // Symmetries and Overdetermined Systems of Partial Differential Equations / eds. M. Eastwood, W. Miller. P. 421–429. (The IMA Volumes Math. Appl.; vol. 144.) doi: 10.1007/978-0-387-73831-4_21 

3.   Jouanolou J.P. Equations de Pfaff algebriques. Berlin: Springer, 1979. 255 p. (Lecture Notes in Math.; vol. 708.) doi: 10.1007/BFb0063393 

4.   Howard R. Methods of thermodynamics. NY: Blaisdell Publ. Comp., 1965. 233 p. ISBN: 0486694453 .

5.   Годбийон К. Дифференциальная геометрия и аналитическая механика. М.: Мир, 1973. 188 с.

6.   Рашевский П.К. Геометрическая теория уравнений с частными производными. М.; Ленинград: Гостехиздат, 1947. 354 с.

7.   Шутц Б. Геометрические методы математической физики. М.: Мир, 1984. 304 с.

8.   Картан А. Дифференциальное исчисление. Дифференциальные формы. М.: Мир, 1971. 392 с.

9.   Хартман Ф. Обыкновенные дифференциальные уравнения. М.: Мир. 1970. 720 с.

10.   Тамура И. Теория слоений. М.: Мир, 1979. 320 c.

11.   Bedford E., Kalka M. Foliations and complex Monge–Ampere equations // Comm. On Pure and Appl. Math. 1991. Vol. 30. P. 543–571. doi: 10.1002/cpa.3160300503 

12.   Luzatto S., Türeli S., War K. A Frobenius theorem for corank-1 continuous distributions in dimensions two and three. arXiv: 1411.5896v5 [math.DG] 11 Apr 2016. 29 p.

13.   Popescu P., Popescu M. Some aspects concerning the dynamics given by Pfaff forms // Physics AUC. 2011. Vol. 21. P. 195–202.

14.   Hakopian H.A., Tonoyan M.G. Partial differential analogs of ordinary differential equations and systems // New York J. Math. 2004. Vol. 10. P. 89–116.

15.   Василевич Н.Д., Прохорович Т.Н. Линейная система Пфаффа трех уравнений на $CP^m$ // Дифференц. уравнения. 2003. Т. 39, № 6. C. 848–849.

16.   Brunella M., Gustavo M.L. Bounding the degree of solutions to Pfaff equations // Publ. Mat. 2000. Vol. 44, no. 2. P. 593–604. doi: 10.5565/PUBLMAT_44200_10 

17.   Cerveau D., Lins-Neto A. Holomorphic foliations in CP(2) having an invariant algebraic curve // Ann. Inst. Fourier. 1991. Vol. 41, no. 5. P. 883–903. doi: 10.5802/aif.1278 

18.   Coutinho S.C. A constructive proof of the density of algebraic Pfaff equations without algebraic solutions // Ann. Inst. Fourier. 2007. Vol. 57, no. 5. P. 1611–1621. doi: 10.5802/aif.2308 

19.   Mendes L.G. Bounding the degree of solutions to Pfaff equations // Publ. Mat. 2000. Vol. 44, no. 2. P. 593–604. doi: 10.5565/PUBLMAT_44200_10 

20.   Żoladek H. On algebraic solutions of algebraic Pfaff equations // Studia Math. 1995. Vol. 114, no. 2. P. 117–126. doi: 10.4064/sm-114-2-117-126 

21.   Изобов Н.А. О существовании линейных систем Пфаффа с множеством нижних характеристических векторов положительной плоской меры // Дифференц. уравнения. 1997. Т. 33, № 12. С. 1623–1630.

22.   Изобов Н.А., Платонов А.С. Построение линейного уравнения Пфаффа с произвольно заданными характеристическим и нижним характеристическим множествами // Дифференц. уравнения. 1998. Т. 34, № 12. С. 1596–1603.

23.   Спичекова Н. В. О поведении интегральных поверхностей одного уравнения Пфаффа, имеющего незамкнутую особую кривую // Дифференц. уравнения. 2005. Т. 41. № 10. С. 1429–1432.

24.   Лефшец С. Геометрическая теория дифференциальных уравнений. М.: Иностранная литература, 1961. 388 с.

25.   Azamov A., Suvsanov Sh., Tilavov A. Studing of behavior at infinity of vector fields on Poincare’s sphere: revisited // Qualitative theory of dynamical systems. 2016. Vol. 15, no. 1. P. 211–220. doi: 10.1007/s12346-015-0176-6 

26.   Dryuma V. On geometrical properties of the spaces defined by the Pfaff equations // Buletinul Academiei de stiiente. A Republicii Moldova. Matemetica Number. 2005. Vol. 47. no. 1. P. 69–84.

27.   Musen P. On the application of Pfaff’s method in the theory of variation of astronomical constants: NASA Technical Note D-2301. Greenbelt, MD: Goddard Space Flight Center, 1964.

28.   Mardare S. On Pfaff systems with $L^p$ coefficients in dimension two // C.R. Acad. Sci. Paris. Ser. 2005. No. 340. P. 879–884. doi: 10.1016/j.crma.2005.05.013 

29.   Mardare S. On Pfaff systems with $L^p$ coefficients and their applications in differential geometry // J. Math. Pures. Appl. 2005. Vol. 84, no. 12. P. 1659–1692. doi: 10.1016/j.matpur.2005.08.002 

30.   Azamov A.A., Begaliyev A.O. Existence and uniqueness of the solution of a Cauchy problem for the Pfaff equation with continuous coefficients // Uzb. Math. J. 2019. No. 2. P. 18–26. doi: 10.29229/uzmj.2019-2-2 

31.   Гайшун И.В. Вполне разрешимые многомерные дифференциальные уравнения. М.: Едиториал УРСС, 2004. 272 с.

32.   Siu Y.T. Partial differential equations with compatibility condition. URL: https://www.coursehero.com/file/8864495/Lecture-notes-1/ 

33.   Арутюнов А.В. Лекции по выпуклому и многозначному анализу М.: Физматлит, 2014. 184 с.

34.   Edwards R.E. Functional analysis: Theory and applications. NY: Holt, Rhinehart and Winston, 1965. 783 p. ISBN: 0030505356 .

35.   Коддингтон Э.А., Левинсон Н. Теория обыкновенных дифференциальных уравнений М.: Иностранная литература, 1958. 475 с.

36.   Cid J.A On uniqueness criteria for systems of ordinary differential equations // J. Math. Anal. Appl. 2003. Vol. 281, no. 1. P. 264–275. doi: 10.1016/S0022-247X(03)00096-9 

37.   Mejstrik T. Some remarks on Nagumo’s theorem. // Czechoslovak Math. J. 2012. Vol. 62, no. 1. P. 235–242. doi: 10.1007/s10587-012-0008-7 

Поступила 27.05.2021

После доработки 19.06.2021

Принята к публикации 12.07.2021

Азамов Абдулла Азамович
академик АН РУз, профессор
зав. лабораторией
Институт математики им. В.И. Романовского АН РУз
г. Ташкент
e-mail: abdulla.azamov@gmail.com

Бегалиев Азиз Олимназарович
младший науч. сотрудник
Институт математики им. В.И. Романовского АН РУз
г. Ташкент
e-mail: azizuzmu@mail.ru

Ссылка на статью: А.А. Азамов, А.О. Бегалиев. Теорема существования и метод приближенного решения для уравнения Пфаффа с непрерывными коэффициентами // Тр. Ин-та математики и механики УрО РАН. 2021. Т. 27, № 3. С. 12-24

English

A.A. Azamov, A.O. Begaliev. An existence theorem and an approximate solution method for the Pfaff equation with continuous coefficients

Pfaff equations with continuous coefficients are considered. A specific Cauchy problem for the Pfaff equation is transformed to an equivalent system of integral equations of a special type, which is overdetermined. It is shown that in the case of smooth coefficients the consistency of the system is equivalent to the Frobenius integrability criterion. A theorem on the existence of a solution for the obtained type of integral equations is presented. The solution is found by the Euler polygonal method, which allows one to construct an approximate solution of the Pfaff equation. An analog of Nagumo’s theorem on the uniqueness of the solution to the Cauchy problem is also given.

Keywords: Pfaff equation, integral equation, consistency of a system, Frobenius criterion, existence theorem, Euler’s broken lines, uniqueness of solution, Nagumo condition

Received May 27, 2021

Revised June 19, 2021

Accepted July 12, 2021

Funding Agency: This work was supported by the Ministry of Innovative Development of the Republic of Uzbekistan (project no. OT-F4-84).

Abdulla Azamov, Academician of AS RUz, Prof., V.I.Romanovskii Institute of Mathematics of the Uzbekistan Academy of Sciences, Tashkent, 100174 Uzbekistan, e-mail: abdulla.azamov@gmail.com

Aziz Begaliyev, PhD student, V.I.Romanovskii Institute of Mathematics of the Uzbekistan Academy of Sciences, Tashkent, 100174 Uzbekistan, e-mail: azizuzmu@mail.ru

Cite this article as: A.A. Azamov, A.O. Begaliev. An existence theorem and an approximate solution method for the Pfaff equation with continuous coefficients, Trudy Instituta Matematiki i Mekhaniki UrO RAN, 2021, vol. 27, no. 3, pp. 12–24.

[References -> on the "English" button bottom right]